# SDR REXA2022120602642

- Difficulty date: November 7, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Bs 581-661 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT FS 581 TO 661+16 RBL9 REMOVED UN-SERVICEABLE SEAT TRACK BETWEEN FS 581 AND 661+32 AT RBL 9 IAW CRJ 900 AMM 53-00-49-000-801(A19) AND INSTALLED SERVICEABLE SEAT TRACK PN SH690-33404-1 BETWEEN FS 581 AND 661+32 AT RBL 9 IAW CRJ 900 AMM 53-00-49-400-801(A19).
